MAUDE Adverse Event Report: LIFECELL STRATTICE LAPAROSCOPIC 16CM X 20CM; MESH, SURGICAL

LIFECELL STRATTICE LAPAROSCOPIC 16CM X 20CM; MESH, SURGICAL
Catalog Number 1620005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with 1st strattice on (b)(6) 2017 and a 2nd strattice on (b)(6) 2017.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.This is the same event and the same patient reported under mdr id# 1000306051-2023-00193 (abbvie complaint #(b)(4)).This mdr is being submitted for the second strattice.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#1 to report on 13/oct/2023, pmqa received notification from legal that the plaintiff profile form was received associated with this event.As per the ppf form, the patient underwent a recurrent incisional hernia repair and was implanted with strattice device lot sp100485; ref # (b)(4) on (b)(6) 2017.Patient experienced pain, recurrence, adhesions.The patient then underwent a "laparoscopic incisional ventral hernia repair with mesh; adhesiolysis¿ and a 2nd strattice device lot sp100529; ref #(b)(4) was implanted on (b)(6) 2017.Patient then experienced pain and recurrence and underwent laparoscopic ventral hernia repair with full thickness skin graft on (b)(6) 2019.The ppf form also indicates the patient was implanted with a non-abbvie device, "covidien/medtronic ¿ parietex composite (pco)¿ on (b)(6) 2011 and ¿covidien/medtronic ¿ parietex composite (pco)¿ implanted on (b)(6) 2011.Both devices were removed on (b)(6) 2017.As reported in the initial: limited information was reported through a legal event that a patient was implanted with 1st strattice on (b)(6) 2017 and a 2nd strattice on (b)(6) 2017.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.This is the same event and the same patient reported under mdr id# 1000306051-2023-00193 (abbvie complaint #pr (b)(4)).This mdr is being submitted for the second strattice.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.A review of the device history record for strattice lot sp100485 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.No strattice devices were returned for evaluation.This is a known potential adverse event addressed in the product labeling.Without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.Additional, changed, and/or corrected data: a.2., b.5., d.4., h.4., h.6.

Brand Name
STRATTICE LAPAROSCOPIC 16CM X 20CM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key17661591
Report Number1000306051-2023-00194
Device Sequence Number6208015
Product Code FTM
UDI-Device Identifier00818410012885
UDI-Public00818410012885
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number1620005
Device Lot NumberSP100529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale